# SDR CALA2023032700879

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737-900ER
- Aircraft serial: 42175
- Aircraft time: 29,930 hours, 10,707 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Lever
- Part number: 273A33018
- Condition: Unknown
- Location: Area Forward Of
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL GEAR LIGHTS INDICATED 3 GREEN ON OVERHEAD AND 3 GREEN A ND 3 RED ON INST PNL 29-3231-9-0010,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1764349  SN OFF 5125 PERFORMED PSEU TEST PER AMM 32-09-10/501. NO PRESENT FAULTS OR PERFORMED MAIN LANDING GEAR TEST AS PER MM32-32-00-710-802. ALL HISTORY STORED. CHECKS GOOD. REPLACED LANDING GEAR CONTROL LEVER MODULE AS PER MM-32-31-11-020-801/400-801. NEW INSTALLED HANDLE BINDS EXCESSIVELY AND WILL NOT RETRACT ON ITS OWN.  PARTS USED: MODULE, LANDING  OFF 29-3231-9-0010 5125 ON 29-3231-9-0010 0303 R&R LANDING GEAR CONTROL LEVER MODULE REF M/M 32-31-11. ALSO PERFORMED LANDING GEAR POSITION INDICATION AND WARNING SYSTEM TEST. ALL INDICATIONS NORMAL. OK TO CONTINUE. PARTS USED: 29-3231-9-0010,QTY :2 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1772871  SN OFF 0303 MODULE, LANDING  OFF 29-3231-9-0010 0303 ON 29-3231-9-0010 1055
